VOL. 169 · NO. 5 | 1 April 2020
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 169 (5), (1 April 2020)
No abstract available
Articles
Frank Calegari, David Geraghty
Duke Math. J. 169 (5), 801-896, (1 April 2020) DOI: 10.1215/00127094-2019-0044
KEYWORDS: Galois representations, 11F80, 11F33, 11F46
Alexandre Afgoustidis
Duke Math. J. 169 (5), 897-960, (1 April 2020) DOI: 10.1215/00127094-2019-0071
KEYWORDS: real reductive groups, Cartan motion group, tempered representations, contractions of Lie groups, deformation of representations, Mackey analogy, Mackey–Higson bijection, 22E46, 22E45
P. Mathieu, A. Sisto
Duke Math. J. 169 (5), 961-1036, (1 April 2020) DOI: 10.1215/00127094-2019-0067
KEYWORDS: Random walks, Rate of escape, Entropy, Girsanov theorem, hyperbolic groups, 60G50, 20F67, 20F65
Duke Math. J. 169 (5), 1037-1038, (1 April 2020) DOI: 10.1215/00127094-2020-0016
KEYWORDS: 53C26, 32G13
No abstract available
Backmatter
Duke Math. J. 169 (5), (1 April 2020)
No abstract available
Back to Top